KOPS - Das Institutionelle Repositorium der Universität Konstanz

Perturbation of strong Feller semigroups and well-posedness of semilinear stochastic equations on Banach spaces

Perturbation of strong Feller semigroups and well-posedness of semilinear stochastic equations on Banach spaces

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KUNZE, Markus C., 2011. Perturbation of strong Feller semigroups and well-posedness of semilinear stochastic equations on Banach spaces. In: Stochastics : An International Journal of Probability and Stochastic Processes. 85(6), pp. 960-986. ISSN 1744-2508. eISSN 1744-2516. Available under: doi: 10.1080/17442508.2012.712973

@article{Kunze2011-01-12T14:29:08ZPertu-41252, title={Perturbation of strong Feller semigroups and well-posedness of semilinear stochastic equations on Banach spaces}, year={2011}, doi={10.1080/17442508.2012.712973}, number={6}, volume={85}, issn={1744-2508}, journal={Stochastics : An International Journal of Probability and Stochastic Processes}, pages={960--986}, author={Kunze, Markus C.} }

Kunze, Markus C. We prove a Miyadera-Voigt type perturbation theorem for strong Feller semigroups. Using this result, we prove well-posedness of the semilinear stochastic equation dX(t) = [AX(t) + F(X(t))]dt + GdW<sub>H</sub>(t) on a separable Banach space E, assuming that F is bounded and measurable and that the associated linear equation, i.e. the equation with F = 0, is well-posed and its transition semigroup is strongly Feller and satisfies an appropriate gradient estimate. We also study existence and uniqueness of invariant measures for the associated transition semigroup. Perturbation of strong Feller semigroups and well-posedness of semilinear stochastic equations on Banach spaces 2018-02-06T13:22:47Z 2018-02-06T13:22:47Z eng Kunze, Markus C. 2011-01-12T14:29:08Z

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto